Journal Article

Disseminated Sporotrichosis Associated with Treatment with Immunosuppressants and Tumor Necrosis Factor-α Antagonists

Geoffrey S. Gottlieb, Cammie F. Lesser, King K. Holmes and Anna Wald

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 37, issue 6, pages 838-840
Published in print September 2003 | ISSN: 1058-4838
Published online September 2003 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/377235
Disseminated Sporotrichosis Associated with Treatment with Immunosuppressants and Tumor Necrosis Factor-α Antagonists

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

We report a case of disseminated sporotrichosis in a 49-year-old man who was treated with multiple immunosuppressants, including tumor necrosis factor (TNF)-α antagonists (etanercept and infliximab), for presumed inflammation arthritis. This case illustrates the potential for infectious complications related to the use of cytotoxic immunosuppressants and anticytokine agents, such as TNF-α antagonists.

Journal Article.  1690 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.